MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNK REAMER; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US UNK REAMER; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 2218-90-048
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Reamer separated into 2 pieces, the bottom detached, all pieces were recovered, no further info available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history review: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.Retracting the reported lot number and udi in d4, and manufacturing date in h4.

Brand Name
UNK REAMER
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11870252
Report Number1818910-2021-10974
Device Sequence Number922533
Product Code HXC
UDI-Device Identifier10603295102267
UDI-Public10603295102267
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-90-048
Device Catalogue NumberUNK REAMER
Device Lot NumberA1109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer07/02/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date07/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1